Articles | Volume 24, issue 4
https://doi.org/10.5194/npg-24-727-2017
https://doi.org/10.5194/npg-24-727-2017
Research article
 | 
05 Dec 2017
Research article |  | 05 Dec 2017

Analytic solutions for Long's equation and its generalization

Mayer Humi

Viewed

Total article views: 1,801 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
955 680 166 1,801 138 150
  • HTML: 955
  • PDF: 680
  • XML: 166
  • Total: 1,801
  • BibTeX: 138
  • EndNote: 150
Views and downloads (calculated since 10 Jul 2017)
Cumulative views and downloads (calculated since 10 Jul 2017)

Viewed (geographical distribution)

Total article views: 1,801 (including HTML, PDF, and XML) Thereof 1,709 with geography defined and 92 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 15 Apr 2024
Download
Short summary
Deriving a generalization of Long's equation to non-isothermal flow shows that Long's equation has (approximate) soliton-like solutions, provides a transformation that linearizes Long's equation (and analytic solutions), and provides analytic solutions for a base flow with shear.